# SDR DALA2024022102442

- Difficulty date: February 17, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 91,492 hours, 41,481 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 THE 2L ENTRY DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: FOUND DEBRIS ON TOP OF KNUCKLE KNOCKER CAUSING KNOCKER TO STICK IN RECESSED POSITION. REMOVED DEBRIS. OPS CHECK NORMAL. (5477762)
